10-40. I live on a small Disability check. I am short on money. Will it hurt to switch back and finish the remaining Amlodipine-Besylate 10 mg? Same situation and question for Pravastatin Sodium 80 mg and Simvastatin 40mg respectively. I don't go back to see my doctor for 5 months and I am without funds now.
Don't you have medicare? If not, have you tried to get medicaid? Your blood pressure meds aren't interchangeable. The second is a combination drug. What I would do is call the drs office and tell them the problem. He may have samples for you. For the future, there are places you can apply for help with your meds. Also, if you get the 2 meds as seperate pills it will be cheaper then getting the combination. We pay for the luxury of only taking one pill. If you're on disability and have no insurance you should be able to get help paying for your meds and dr. Here are the places to try for help. The CoPay Relief Program 1-866-512-3861 or www.copay.org; or Suddenly Senior www.suddenlysenior.com/patientassistantprograms.html; or Needy Meds www.needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or www.pparx.org www.freemedicine.com www.access2wellness.com
On the statins, he may ok the change but you should tell him.
I get almost all of my medications for free through Patient Assistance through the manufacturers of the medications.
The easiest way to do that is for each medication you need Google the name of the medication & find out the Manufacturer for each medication. Then go onto there website & look for a tab saying "Patient Assistance" there will be some paperwork you & your Dr. will need to fill out. Once it is approved they will send you a 3 month supply for FREE !!
This is only for Name Brand medication.
So if you normally get Generic meds then find out what the name brand of the med & go to the Mfgr sight & make sure your Dr. writes the prescription for the name brand med. Let me know if you have any questions & I hope this helps. Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2013 • 1 answer
Updated 23 Jan 2014 • 1 answer
Updated 4 Jul 2015 • 1 answer
Updated 8 Feb 2015 • 1 answer
Updated 12 Dec 2018 • 1 answer